# SDR MDGA201912230001

- Difficulty date: December 22, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N10UH
- Make and model: Cessna 550
- Aircraft serial: 5500925
- Aircraft time: 9,611 hours, 12,869 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Location: Cabin
- Part time: 9,611 hours, 12,869 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF THE CREW NOTICED THAT THE CABIN CLIMBED WITH THE AIRCRAFT. THEY CYCLED THE GEAR SEVERAL TIMES WHILE BURNING FUEL FOR THE RETURN FLIGHT TO KBHM. THE AIRCRAFT LANDED WITHOUT INCIDENT AND THE MAINTENANCE DEAPTMENT IS TROUBLESHOOTING THE AIRCRAFT.
